Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
14 p, 596.0 KB Crossing limit cycles of planar piecewise linear Hamiltonian systems without equilibrium points / Benterki, Rebiha (Université Mohamed El Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the existence of limit cycles of planar piecewise linear Hamiltonian systems without equilibrium points. Firstly, we prove that if these systems are separated by a parabola, they can have at most two crossing limit cycles, and if they are separated by a hyperbola or an ellipse, they can have at most three crossing limit cycles. [...]
2020 - 10.3390/MATH8050755
Mathematics, Vol. 8, Issue 5 (May 2020) , art. 755
2 documentos

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.